# SDR HNAA0000031

- Difficulty date: April 4, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- Aircraft time: 9,539 hours, 11,725 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pipe
- Part number: 16032311
- Condition: Cracked
- Location: Dorsal Fairing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CABIN CEILING BECAME VERY HOT FROM ROW 4 THRU ROW 7 WITH A HOT BLEED AIR SMELL.  FOUND BLEED PIPE IN DORSAL FAIRING CRACKED.  REPLACED PIPE AND PERFORMED CONDUCTIVITY TEST ON ADJACENT STRUCTURE.
